×

Basic properties of regular-closed functions. (English) Zbl 0416.54005


MSC:

54C10 Special maps on topological spaces (open, closed, perfect, etc.)
54D25 “\(P\)-minimal” and “\(P\)-closed” spaces
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bourbaki N.,Topologie Generale, 3rd ed., Actualites Sci. Indust. no. 1142, Hermann, Paris, 1961.
[2] Dickman R. F., Jr.,Regular-closed maps, Proc. Amer. Math. Soc.,39 (1973), 414–416. · Zbl 0241.54009
[3] Dugundji J.,Topology, Allyn an Bacon, Boston, 1966.
[4] Herrington L.,Some properties preserved by the almost-continuous function, Boll. U.M.I., (4)10 (1974), 556–568. · Zbl 0304.54008
[5] Long E. and Herrington L.,Properties of almost-continuous functions, Boll. U.M.I., (4)10 (1974), 336–342. · Zbl 0317.54008
[6] Porter J. and Thomas J.,On H-closed and minimal Hausdorff spaces, Trans. Amer. Math. Soc.,138 (1969), 159–170. · Zbl 0175.49501
[7] Scarborough C. T. and Stone A. H.,Products of nearly-compact spaces, Trans. Amer. Math. Soc.,124 (1966), 131–147. · Zbl 0151.30001
[8] Singal M. K. and Singal A. R.,On almost-continuous mappings, Yokohama Math. J.,16 (1968), 63–73. · Zbl 0191.20802
[9] Singal M. K. and Mathur A.,On nearly-compact spaces, Boll. U.M.I., (4)2 (1969), 702–710. · Zbl 0188.28005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.